Jump to content

A question about PROPECIA


TheOak
 Share

Recommended Posts

Hello, I have a question about Propecia, I have been on it for 7 months now. I hve not seen any hair regrowth but I /think/ it is slowing my hairloss.

 

I was wondering, on Propecia should I still see hairs falling out in the shower or does it stop hair falling out completely? I ask because I shower/shampoo my hair every morning and on days I bother to try and count how many I lose I tend to find around between 10 to 15 maybe even 20 hairs through out the shower.

 

Is this usual hair loss on Propecia? I don't lose much through the day if I run my fingers though my hair I tend to usually find none, but on the odd occasion one or two. I wasn't smart enough to do these counts before I began the drug for a control/baseline number of hairfall pre-propecia.

 

Oh I have a second question too, The hairs that DO fall out are a mixture, some are long, thick and dark hairs that to me look healthy while others are thinner and more whisper. Are the thicker darker ones healthy hair more likely to grow back? Or does that have no baring on growth?

 

Edit: I'm on the recommended dose and the only side effect I have had was no morning horn! Though recently it's been starting to reappear every couple of days... *insert amateur trumpet blowing here*

 

Thanks in advance for anyone kind enough to answer my questions!

Link to comment
Share on other sites

  • Senior Member

Hi Oak,

 

Losing 50-150 hairs a day is perfectly natural. This level of shedding is indicative of normal hair follicle cycling and is seen in individuals not suffering from androgenic alopecia. Because it is normal, you will likely continue to see this level of shedding while taking Propecia.

"Doc" Blake Bloxham - formerly "Future_HT_Doc"

 

Forum Co-Moderator and Editorial Assistant for the Hair Transplant Network, the Hair Loss Learning Center, the Hair Loss Q&A Blog, and the Hair Restoration Forum

 

All opinions are my own and my advice does not constitute as medical advice. All medical questions and concerns should be addressed by a personal physician.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...